# SDR UIEA2015120900713

- Difficulty date: December 6, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,891 hours, 14,922 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65B0784137
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CLIP, LT WING LE TO FRONT SPAR, LOWER CLIP AT HOLES 1360.  REMOVE DAMAGE PART IAW SRM 51-40-02-06-0 REV 32 & PART FABRICATION IAW EI NR T2015P57B-2567 SEQUENCE A REV 0 & 3.  INSTALLED FABRICATE PART IAW SRM 51-40-02-06-0 REV 32 & JOB COMPLETED & COND CHK NML. </ROOT>)
